Alert archive / California / Wind Advisories in 2014
Wind Advisory 59, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Aug 30, 2014, 4:44 AM PDT. It took effect at Aug 30, 2014, 3:00 PM PDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Aug 30, 2014, 4:44 AM PDT (11:44 UTC)
- In effect from
- Aug 30, 2014, 3:00 PM PDT
- Expired
- Aug 31, 2014, 3:00 AM PDT
- In force
- 12 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
036 WWUS76 KLOX 301144 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 444 AM PDT SAT AUG 30 2014 ...GUSTY NORTHWEST TO NORTH WINDS ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA LATE THIS AFTERNOON THROUGH LATE TONIGHT... .A SHARPENING NORTH TO SOUTH PRESSURE GRADIENT WILL CAUSE GUSTY NORTHWEST TO NORTH WINDS TO DEVELOP IN THE SANTA YNEZ RANGE... ACROSS ADJACENT PORTIONS OF THE SANTA BARBARA COUNTY SOUTH COAST BELOW PASSES AND CANYONS...AND THROUGH THE INTERSTATE 5 CORRIDOR BY LATE THIS AFTERNOON. WIND GUSTS TO 45 MPH ARE EXPECTED IN THE MOUNTAINS...WITH GUSTS OF 35 TO 40 MPH IN COASTAL AREAS. GUSTY WINDS WILL CONTINUE THROUGH LATE TONIGHT...THEN BEGIN TO DIMINISH. CAZ039-052-302000- /O.NEW.KLOX.WI.Y.0059.140830T2200Z-140831T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 444 AM PDT SAT AUG 30 2014 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SUNDAY. * WINDS AND TIMING...AREAS OF NORTHWEST TO NORTH WINDS 15 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH ARE EXPECTED FROM LATE THIS AFTERNOON THROUGH LATE TONIGHT. INITIALLY...WINDS ARE EXPECTED TO BE STRONGEST NEAR THE GAVIOTA AREA LATE THIS AFTERNOON...THEN BECOME FOCUSED FROM SAN MARCOS PASS TO THE MONTECITO AREA THIS EVENING THROUGH LATE TONIGHT. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE HILLS OF MONTECITO. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ053-054-302000- /O.NEW.KLOX.WI.Y.0059.140830T2200Z-140831T1000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 444 AM PDT SAT AUG 30 2014 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SUNDAY. * WINDS AND TIMING...AREAS OF NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED TO DEVELOP BY LATE THIS AFTERNOON...THEN CONTINUE THROUGH LATE TONIGHT. WINDS WILL BE STRONGEST THROUGH THE INTERSTATE 5 CORRIDOR. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ DB/CAK
4 follow-up statements
928 WWUS76 KLOX 301638 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 938 AM PDT SAT AUG 30 2014 ...GUSTY NORTHWEST TO NORTH WINDS ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA LATE THIS AFTERNOON THROUGH TONIGHT... .SURFACE HIGH PRESSURE TO THE NORTH WILL GENERATE GUSTY NORTHWESTERLY WINDS OVER THE AREA LATER THIS AFTERNOON THROUGH TONIGHT. THE STRONGEST WINDS ARE EXPECTED OVER SOUTHERN SANTA BARBARA COUNTY...THE INTERSTATE 5 CORRIDOR...AS WELL AS THE ANTELOPE VALLEY. CAZ059-310000- /O.EXA.KLOX.WI.Y.0059.140830T2200Z-140831T1000Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 938 AM PDT SAT AUG 30 2014 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SUNDAY. * WINDS...WEST TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. STRONGEST WESTERN VALLEY. * TIMING...WINDS EXPECTED LATE THIS AFTERNOON THROUGH TONIGHT...PEAKING THIS EVENING. * IMPACTS...GUSTY WINDS AND POSSIBLE REDUCED VISIBILITY FROM BLOWING DUST WILL MAKE DRIVING POTENTIALLY HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ039-052-310000- /O.CON.KLOX.WI.Y.0059.140830T2200Z-140831T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 938 AM PDT SAT AUG 30 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SUNDAY... * WINDS...AREAS OF NORTHWEST TO NORTH WINDS 15 TO 30 MPH WITH GUSTS TO 45 MPH. WINDS STRONGEST THROUGH PASSES AND CANYONS AND THE EXPOSED HILLS. * TIMING...WINDS WILL BE STRONGEST NEAR THE GAVIOTA AREA LATE THIS AFTERNOON...THEN BECOME FOCUSED FROM SAN MARCOS PASS TO THE MONTECITO AREA THIS EVENING THROUGH LATE TONIGHT. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY ON HIGHWAYS 101...154...AND 192. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ053-054-310000- /O.CON.KLOX.WI.Y.0059.140830T2200Z-140831T1000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 938 AM PDT SAT AUG 30 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SUNDAY... * WINDS...AREAS OF NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH...PRIMARILY THROUGH AND AROUND THE INTERSTATE 5 CORRIDOR. ISOLATED GUSTS TO AROUND 55 MPH NEAR WHITAKER PEAK. * TIMING...WINDS EXPECTED LATE THIS AFTERNOON THROUGH TONIGHT...PEAKING THIS EVENING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ RK/DG
993 WWUS76 KLOX 302342 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 442 PM PDT SAT AUG 30 2014 ...GUSTY NORTHWEST TO NORTH WINDS ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA THROUGH TONIGHT... .SURFACE HIGH PRESSURE TO THE NORTH WILL GENERATE GUSTY NORTHWESTERLY WINDS OVER THE AREA THROUGH TONIGHT. THE STRONGEST WINDS ARE EXPECTED OVER SOUTHERN SANTA BARBARA COUNTY...THE INTERSTATE 5 CORRIDOR...AS WELL AS THE ANTELOPE VALLEY. CAZ039-052-310700- /O.CON.KLOX.WI.Y.0059.000000T0000Z-140831T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 442 PM PDT SAT AUG 30 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...AREAS OF NORTHWEST TO NORTH WINDS 15 TO 30 MPH WITH GUSTS TO 45 MPH. WINDS STRONGEST THROUGH PASSES AND CANYONS AND THE EXPOSED HILLS. * TIMING...WINDS WILL BE STRONGEST NEAR THE GAVIOTA AREA LATE THIS AFTERNOON...THEN BECOME FOCUSED FROM SAN MARCOS PASS TO THE MONTECITO AREA THIS EVENING THROUGH LATE TONIGHT. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY ON HIGHWAYS 101...154...AND 192. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ053-054-310700- /O.CON.KLOX.WI.Y.0059.000000T0000Z-140831T1000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 442 PM PDT SAT AUG 30 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...AREAS OF NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH...PRIMARILY THROUGH AND AROUND THE INTERSTATE 5 CORRIDOR. ISOLATED GUSTS TO AROUND 55 MPH NEAR WHITAKER PEAK. * TIMING...WINDS EXPECTED LATE THIS AFTERNOON THROUGH TONIGHT... PEAKING THIS EVENING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ059-310700- /O.CON.KLOX.WI.Y.0059.000000T0000Z-140831T1000Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 442 PM PDT SAT AUG 30 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...WEST TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. STRONGEST WESTERN VALLEY. * TIMING...WINDS EXPECTED LATE THIS AFTERNOON THROUGH TONIGHT... PEAKING THIS EVENING. * IMPACTS...GUSTY WINDS AND POSSIBLE REDUCED VISIBILITY FROM BLOWING DUST WILL MAKE DRIVING POTENTIALLY HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ RK/DG/SIRARD
774 WWUS76 KLOX 310508 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1008 PM PDT SAT AUG 30 2014 ...GUSTY NORTHWEST TO NORTH WINDS ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA THROUGH TONIGHT... .SURFACE HIGH PRESSURE TO THE NORTH WILL GENERATE GUSTY NORTHWESTERLY WINDS OVER THE AREA THROUGH TONIGHT. THE STRONGEST WINDS ARE EXPECTED OVER SOUTHERN SANTA BARBARA COUNTY AND THE INTERSTATE 5 CORRIDOR. CAZ059-310615- /O.CAN.KLOX.WI.Y.0059.000000T0000Z-140831T1000Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 1008 PM PDT SAT AUG 30 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. WINDS HAVE REMAINED BELOW ADVISORY LEVELS THIS EVENING AND SHOULD NOT INCREASE FURTHER TONIGHT. AS A RESULT...THE WIND ADVISORY HAS BEEN CANCELLED. $$ CAZ039-052-311000- /O.CON.KLOX.WI.Y.0059.000000T0000Z-140831T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 1008 PM PDT SAT AUG 30 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...AREAS OF NORTHWEST TO NORTH WINDS 15 TO 30 MPH WITH GUSTS TO 45 MPH. WINDS STRONGEST THROUGH PASSES AND CANYONS AND THE EXPOSED HILLS. * TIMING...WINDS WILL BE STRONGEST NEAR THE GAVIOTA AREA THIS EVENING...THEN BECOME FOCUSED FROM SAN MARCOS PASS TO THE MONTECITO AREA OVERNIGHT. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY ON HIGHWAYS 101...154...AND 192. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ053-054-311000- /O.CON.KLOX.WI.Y.0059.000000T0000Z-140831T1000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 1008 PM PDT SAT AUG 30 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...AREAS OF NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH...PRIMARILY THROUGH AND AROUND THE INTERSTATE 5 CORRIDOR. ISOLATED GUSTS TO AROUND 55 MPH NEAR WHITAKER PEAK. * TIMING...WINDS EXPECTED THROUGH TONIGHT...PEAKING THIS EVENING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ SIRARD
683 WWUS76 KLOX 311010 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 310 AM PDT SUN AUG 31 2014 ...WIND ADVISORIES HAVE BEEN ALLOWED TO EXPIRE... .WINDS HAVE DIMINISHED TO BELOW WIND ADVISORY THRESHOLDS ACROSS MOST AREAS THIS MORNING. HOWEVER THERE WERE LOCALIZED WIND GUSTS BETWEEN 35 AND 45 MPH THIS MORNING. STRONGEST WINDS WERE ABOVE THE HILLS OF MONTECITO AND THE FOOTHILLS ABOVE THE INTERSTATE 5 CORRIDOR. WINDS WILL CONTINUE TO DIMINISH THROUGH THIS MORNING. CAZ039-052>054-311115- /O.EXP.KLOX.WI.Y.0059.000000T0000Z-140831T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA...LOCKWOOD VALLEY...MOUNT PINOS... ACTON...MOUNT WILSON...SANDBERG 310 AM PDT SUN AUG 31 2014 ...WIND ADVISORY HAS EXPIRED... WINDS HAVE DIMINISHED BELOW ADVISORY THRESHOLDS THIS MORNING...EXCEPT FOR A FEW LOCATIONS THAT WERE REACHING BETWEEN 35 AND 45 MPH THIS MORNING. EXPECT WINDS TO CONTINUE TO DIMINISH THROUGH THE MORNING. $$ CAK
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Aug 30, 3:41 AM PDT, 1 hour 3 minutes earlier.
Area forecast discussion, Aug 30, 3:41 AM PDT, 1 hour 3 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 341 AM PDT SAT AUG 30 2014 .SYNOPSIS... HIGH PRESSURE WILL KEEP TEMPERATURES ABOVE NORMAL ACROSS THE REGION TODAY. GUSTY NORTHWEST TO NORTH WINDS ARE EXPECTED ACROSS SOUTHERN SANTA BABARA COUNTY AND THROUGH THE INTERSTATE 5 CORRIDOR LATE TODAY INTO TONIGHT. A WEAK TROUGH AND INCREASING ONSHORE FLOW WILL BRING GRADUAL COOLING SUNDAY THROUGH WEDNESDAY...WITH INCREASING NIGHT THROUGH MORNING CLOUDS IN COASTAL AND VALLEY AREAS. BELOW NORMAL TEMPERATURES ARE EXPECTED IN MOST AREAS FROM TUESDAY THROUGH FRIDAY. && .SHORT TERM (TODAY-MON)...WIDESPREAD LOW CLOUDS ON THE CENTRAL COAST AND IN THE SANTA YNEZ VALLEY THIS MORNING. THE MARINE LAYER WAS SOMEWHAT MORE SHALLOW NORTH OF PT CONCEPTION THAN IT WAS 24 HOURS AGO...WHICH HAS ALLOWED SOME DENSE FOG TO FORM. DENSE FOG WAS NOT WIDESPREAD ENOUGH TO REQUIRE ADVISORIES. S OF PT CONCEPTION... STRATUS WAS BEGINNING TO ORGANIZE OF THE COAST TO THE SOUTH AND WEST OF LOS ANGELES AND VENTURA COUNTIES. EXPECT PATCHY TO AREAS OF LOW CLOUDS AND FOG TO PUSH INTO COASTAL SECTIONS OF L.A. AND VTU COUNTIES BY DAYBREAK...BUT OFFSHORE N-S GRADIENTS SHOULD KEEP CLOUDS FROM REACHING THE S COAST OF SBA COUNTY. AMDAR SOUNDINGS SHOWED THE MARINE INVERSION WAS JUST UNDER 1000 FEET NEAR KLAX THIS MORNING. WITH ONLY WEAK ONSHORE GRADIENTS...DO NOT THINK CLOUDS WILL PUSH INTO THE SAN GABRIEL VLY...ALTHOUGH IT WILL BE CLOSE. ALTHOUGH HEIGHTS FALL A BIT TODAY...TEMPS AT 950 MB ACTUALLY EDGE UPWARD...AND ONSHORE GRADIENTS WILL BE A BIT WEAKER. THEREFORE...MAX TEMPS SHOULD BE RATHER SIMILAR TO THOSE ON FRI IN MOST AREAS. THE EXCEPTION SHOULD BE ACROSS SLO AND SBA COUNTIES...WHERE BETTER NORTHERLY GRADIENTS SHOULD BRING A FEW DEGREES OF WARMING... ESPECIALLY TO INLAND AREAS. STEEPENING N-S GRADIENTS AND INCREASING SUBSIDENCE ACROSS SBA COUNTY AND THE L.A./VTU COUNTY MOUNTAINS SHOULD CAUSE GUSTY NW TO N WINDS TO REACH LOW END ADVISORY LEVELS THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE AND ACROSS THE ADJACENT S COAST OF SBA COUNTY AND THROUGH THE INTERSTATE 5 CORRIDOR BEGINNING LATE THIS AFTERNOON OR EARLY THIS EVENING AND CONTINUING THROUGH LATE TONIGHT. HAVE ISSUED WIND ADVISORIES FOR THESE AREAS. THE NLY WINDS COULD BRING TEMPS BRIEFLY INTO THE 90S ACROSS PORTIONS OF THE S COAST OF SBA COUNTIES NEAR SUNSET THIS EVENING. GUSTY WINDS...HIGH TEMPS AND LOW HUMIDITIES COULD BRING A BRIEF PERIOD OF CRITICAL FIRE WEATHER IN THE WIND ADVISORY AREAS LATE TODAY INTO TONIGHT. THE UPPER TROUGH MOVING INTO THE GREAT BASIN WILL FORCE THE UPPER HIGH OVER THE REGION TO THE SOUTH. THE WRF SHOWS A WEAK EDDY CRCLN TONIGHT. LOW CLOUDS SHOULD BECOME WIDESPREAD ACROSS COASTAL SECTIONS OF L.A. AND VTU COUNTIES...AND WILL PROBABLY SPREAD INTO THE SAN GABRIEL VLY LATE TONIGHT. THE S COAST OF SBA COUNTY WILL REMAIN CLEAR. N OF PT CONCEPTION...NLY GRADIENTS MAY BRING SOME REDUCTION TO THE LOW CLOUDS...ESPECIALLY ACROSS SLO COUNTY. MAX TEMPS SHOULD BE DOWN AT LEAST A COUPLE OF DEGREES IN MOST AREAS IN SUNDAY. A BROAD TROUGH OVER THE WESTERN STATES WILL MOVE EAST ON MONDAY AND A WEAK UPPER LOW WILL APPROACH FROM THE WEST. THE MARINE LAYER MAY DEEPEN A BIT MORE...AND NIGHT THROUGH MORNING STRATUS WILL LIKELY BE WIDESPREAD ACROSS THE COASTAL PLAIN SUN NIGHT/MON MORNING...AND WILL PROBABLY PUSH INTO THE LOWER VLYS. MAX TEMPS WILL BE DOWN A BIT MORE ON MONDAY IN MOST AREAS...WITH TEMPS GENERALLY CLOSE TO NORMAL. .LONG TERM (TUE-FRI)...A WEAK UPPER TROUGH WILL LINGER OFF THE COAST TUE THROUGH FRI. NIGHT THROUGH MORNING STRATUS WILL LIKELY BE WIDESPREAD IN ALL COASTAL AREAS...AND WILL PROBABLY PUSH INTO MANY VLY AREAS AS WELL. A FEW MORE DEGREES OF COOLING ON TUE AND WED WILL BRING MAX TEMPS TO BELOW NORMAL LEVELS IN MOST AREAS...THEN BELOW NORMAL TEMPS WILL LIKELY CONTINUE FOR THU. THE EC SUGGESTS SOME WARMING ON FRI...ESPECIALLY ACROSS THE INTERIOR...AS HEIGHTS RISE A BIT...WHILE THE GFS SHOWS LITTLE CHANGE AS THE UPPER TROUGH REMAINS IN PLACE JUST OFF THE COAST. && .AVIATION...WILL BE ISSUED WITH THE 12Z TAFS. && .MARINE...30/335 AM... FOR THE OUTER WATERS...HIGH CONFIDENCE WITH SMALL CRAFT ADVISORY WINDS FOR THE OUTER WATERS THROUGH THIS AFTERNOON AND FOR PZZ670 THROUGH LATE TONIGHT. MODERATE CONFIDENCE FOR GALE FORCE WINDS WITH GUSTS TO 35 KT FOR ZONES PZZ-676 LATE THIS AFTERNOON THROUGH EARLY SUNDAY MORNING. GALE WARNING HAS BEEN ISSUED FOR THESE ZONES VALID FROM 3 PM TO 3 AM SUNDAY MORNING. EXPECT STRONG SMALL CRAFT ADVISORY WINDS TO CONTINUE AT LEAST THROUGH SUNDAY FOR THE OUTER WATERS.. WINDS SHOULD BEGIN TO CALM DOWN BY SUNDAY NIGHT INTO MONDAY. FOR THE INNER WATERS...FOR THIS AFTERNOON AND EVENING...HIGH CONFIDENCE FOR SMALL CRAFT ADVISORY LEVEL WINDS ACROSS THE WESTERN HALF OF THE SANTA BARBARA CHANNEL. ELSEWHERE ACROSS THE INNER WATERS WINDS ARE ANTICIPATED TO REMAIN BELOW SMALL CRAFT ADVISORY LEVELS THROUGH THE WEEKEND...EXCEPT SUNDAY LATE AFTERNOON AND EVENING WITH ANOTHER ROUND OF GUSTY W TO NW WINDS EXPECTED ACROSS THE SANTA BARBARA CHANNEL. 70 PERCENT CONFIDENCE THAT SMALL CRAFT ADVISORY WILL BE NEEDED ONCE AGAIN SUNDAY LATE AFTERNOON THROUGH THE EVENING. && .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). GALE WARNING (SEE LAXMWWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC... AVIATION/MARINE... SYNOPSIS... WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Aug 29, 12:50 PM PDT, 15 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1250 PM PDT FRI AUG 29 2014 CAZ034>041-044>046-051>054-059-087-088-547-548-301300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 1250 PM PDT FRI AUG 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT LINGERING SOUTHERLY SWELL WILL CONTINUE TO GENERATE DANGEROUS RIP CURRENTS ALONG LOCAL BEACHES. * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY GUSTY NORTHWEST WINDS ARE EXPECTED ACROSS THE OUTER WATERS FROM SATURDAY AFTERNOON THROUGH SUNDAY. THESE WINDS COULD APPROACH GALE FORCE LEVELS. OVER THE LAND...THERE WILL BE STRONG AND GUSTY WEST TO NORTHWEST WINDS ACROSS THE ANTELOPE VALLEY...THROUGH THE INTERSTATE 5 CORRIDOR AND ACROSS THE SANTA YNEZ RANGE SATURDAY AFTERNOON AND NIGHT. * GALE WATCH...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. THOMPSON
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 8:17 PM PDT | Small Craft Advisory | LOX | 31 hr | |
| Aug 30, 6:02 AM PDT | Gale Warning | LOX | 21 hr | |
| Aug 30, 9:40 AM PDT | Red Flag Warning | LOX | 17 hr |
Nearby
Wind Advisories in California, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.